# SDR DALA1118583209

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 63,264 hours, 28,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FOUND ROW 3B PATH LIGHT INOP.  REPAIRED WIRE AND TESTS OK.
